Alert archive / West Virginia / Frost Advisories in 2018
Frost Advisory 7, NWS Charleston, WV
NWS Charleston, WV issued this frost advisory at Oct 18, 2018, 2:02 PM EDT for 10 counties in West Virginia; Buchanan County, Dickenson County, Virginia. It took effect at Oct 18, 2018, 11:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2018, 2:02 PM EDT (18:02 UTC)
- In effect from
- Oct 18, 2018, 11:00 PM EDT
- Expired
- Oct 19, 2018, 10:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Charleston, WV
Counties Buchanan County, VA, Dickenson County, VA, Boone County, WV, Clay County, WV, Fayette County, WV, Kanawha County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Raleigh County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 56 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186 WWUS71 KRLX 181802 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 202 PM EDT Thu Oct 18 2018 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013-014-016>020- 028>032-039-040-521-524-525-190215- /O.NEW.KRLX.FZ.W.0012.181019T0300Z-181019T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Pocahontas-Northwest Randolph- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Holly River State, Webster Springs, Cowen, Marlinton, and Elkins 202 PM EDT Thu Oct 18 2018 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Freeze Warning, which is in effect from 11 PM this evening to 10 AM EDT Friday. * TEMPERATURES...In the upper 20s and lower 30s. * TIMING...Into Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WVZ015-024>027-034-515>519-190215- /O.NEW.KRLX.FR.Y.0007.181019T0300Z-181019T1400Z/ Kanawha-Mingo-Logan-Boone-Clay-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas- Including the cities of Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, and Birch River 202 PM EDT Thu Oct 18 2018 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Frost Advisory, which is in effect from 11 PM this evening to 10 AM EDT Friday. * TEMPERATURES...In the low to mid 30s. * TIMING...Into Friday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
4 follow-up statements
555 WWUS71 KRLX 182157 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 557 PM EDT Thu Oct 18 2018 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013-014-016>020- 028>032-039-040-521-524-525-190600- /O.CON.KRLX.FZ.W.0012.181019T0300Z-181019T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Pocahontas-Northwest Randolph- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Holly River State, Webster Springs, Cowen, Marlinton, and Elkins 557 PM EDT Thu Oct 18 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... * TEMPERATURES...In the upper 20s and lower 30s. * TIMING...Into Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ003-004-WVZ033-190600- /O.EXA.KRLX.FR.Y.0007.181019T0300Z-181019T1400Z/ Dickenson-Buchanan-McDowell- Including the cities of Clintwood, Grundy, Vansant, Welch, Gary, and War 557 PM EDT Thu Oct 18 2018 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Frost Advisory, which is in effect from 11 PM this evening to 10 AM EDT Friday. * TEMPERATURES...In the low to mid 30s. * TIMING...Into Friday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ WVZ015-024>027-034-515>519-190600- /O.CON.KRLX.FR.Y.0007.181019T0300Z-181019T1400Z/ Kanawha-Mingo-Logan-Boone-Clay-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas- Including the cities of Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, and Birch River 557 PM EDT Thu Oct 18 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EDT FRIDAY... * TEMPERATURES...In the low to mid 30s. * TIMING...Into Friday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
777 WWUS71 KRLX 190206 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1006 PM EDT Thu Oct 18 2018 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013-014-016>020- 028>032-039-040-521-524-525-191015- /O.CON.KRLX.FZ.W.0012.181019T0300Z-181019T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Pocahontas-Northwest Randolph- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Holly River State, Webster Springs, Cowen, Marlinton, and Elkins 1006 PM EDT Thu Oct 18 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * TEMPERATURES...In the upper 20s and lower 30s. * TIMING...Into Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ003-004-WVZ015-024>027-033-034-515>519-191015- /O.CON.KRLX.FR.Y.0007.181019T0300Z-181019T1400Z/ Dickenson-Buchanan-Kanawha-Mingo-Logan-Boone-Clay-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas- Including the cities of Clintwood, Grundy, Vansant, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Welch, Gary, War, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, and Birch River 1006 PM EDT Thu Oct 18 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * TEMPERATURES...In the low to mid 30s. * TIMING...Into Friday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
571 WWUS71 KRLX 190835 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 435 AM EDT Fri Oct 19 2018 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013-014-016>020- 028>032-039-040-521-524-525-191400- /O.CON.KRLX.FZ.W.0012.000000T0000Z-181019T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Pocahontas-Northwest Randolph- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Holly River State, Webster Springs, Cowen, Marlinton, and Elkins 435 AM EDT Fri Oct 19 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...In the upper 20s and lower 30s. * TIMING...Into Friday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ VAZ003-004-WVZ015-024>027-033-034-515>519-191400- /O.CON.KRLX.FR.Y.0007.000000T0000Z-181019T1400Z/ Dickenson-Buchanan-Kanawha-Mingo-Logan-Boone-Clay-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas- Including the cities of Clintwood, Grundy, Vansant, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Welch, Gary, War, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, and Birch River 435 AM EDT Fri Oct 19 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...In the low to mid 30s. * TIMING...Into Friday morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
554 WWUS71 KRLX 191342 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 942 AM EDT Fri Oct 19 2018 KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>011-013-014-016>020- 028>032-039-040-521-524-525-191445- /O.EXP.KRLX.FZ.W.0012.000000T0000Z-181019T1400Z/ Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun- Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur- Barbour-Northwest Webster-Southeast Pocahontas-Northwest Randolph- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Holly River State, Webster Springs, Cowen, Marlinton, and Elkins 942 AM EDT Fri Oct 19 2018 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures have gone above freezing. Therefore the freeze warning will be allowed to expire. $$ VAZ003-004-WVZ015-024>027-033-034-515>519-191445- /O.EXP.KRLX.FR.Y.0007.000000T0000Z-181019T1400Z/ Dickenson-Buchanan-Kanawha-Mingo-Logan-Boone-Clay-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas- Including the cities of Clintwood, Grundy, Vansant, Charleston, South Charleston, Saint Albans, Williamson, Logan, Chapmanville, Man, Madison, Clay, Welch, Gary, War, Mullens, Oceana, Pineville, Bradley, Prosperity, Sophia, Beckley, Oak Hill, Fayetteville, Montgomery, Meadow Bridge, Summersville, Craigsville, and Birch River 942 AM EDT Fri Oct 19 2018 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures have gone above freezing. Therefore the frost advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 18, 10:34 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Oct 18, 10:34 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Charleston WV 1034 AM EDT Thu Oct 18 2018 .SYNOPSIS... High pressure will be in control through Friday. Another cold front is expected to affect the area on Saturday with rain and changing to snow in the mountains Saturday night. High pressure follows and should last through at least the middle of next week. && .NEAR TERM /THROUGH TONIGHT/... As of 1020 AM Thursday... Some fair weather CU has formed over the mountain zones this morning from NW flow. This will gradually decrease as winds shift from the NW to W and then SW by tonight. Otherwise, current forecast is generally on track. As of 335 AM Thursday... Dry forecast in the near term as the upper trough exits to the east northeast with upstream ridging pushing into the Ohio Valley. High pressure centers over the central Appalachians over the near term period, shutting down the pressure gradient. Dry column dominates with clear conditions after the morning cirrus exits to the south. Warm air advection commences overnight, and could limit the extent of radiational cooling tonight. Still carrying frost in the forecast, but the trend of the guidance upwards supports waiting on headlines until the current ones have expired. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... As of 400 AM Thursday... High pressure moves off to east on Friday with warm and moist SW return flow out ahead of our next cold front. Most of Friday should remain dry, but the cold front quickly approaches Friday evening and rain will eventually overspread the region. Main frontal boundary clears the area Saturday morning with deep upper trough and cold air advection on NW flow behind the front. By Saturday evening, T850 should dip well below freezing...and remnant moisture with favorable NW Upslope flow should produce some snow showers through Sunday morning. West facing slopes above 3000 feet, could see 1 to possibly as high as 3 inches of snow. Some flakes will be possible across lower elevations as well and possibly even in the Lowlands depending on how fast temperatures cool Saturday night, but little to no accumulations is expected. Cold Canadian high pressure builds in on Sunday and upper trough pushes of the East Coast. Should see clearing skies through the day Sunday with mostly clear conditions by Sunday evening. High temperatures will struggle to hit 50 anywhere on Sunday highs will likely stay around freezing in the mountains. Although temperatures warm aloft Sunday night, calm winds and clear skies should make for efficient radiational cooling. Widespread frost/freeze conditions will be possible again. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 410 AM Thursday... Zonal flow for much of the long term period, allowing temperatures to moderate and climb closer to normal values, but still remain just below through the week. Models start to really diverge by late Wednesday, but dry conditions should persist through at least then. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... As of 1020 AM Thursday... No major changes to TAF forecasts. VFR conditions will prevail through the forecast period...except for EKN which may briefly go to IFR during the early morning hours Friday. NW flow will switch to variable and will gradually shift to SW by tonight. As of 625 AM Thursday... LAMP guidance is trying to bring EKN down into brief IFR fog late in the forecast. Otherwise, ceilings and visibilities unlimited for the other terminals with only FL250 cirrus that will be drifting off to the south over the next few hours. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: None. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23 EDT 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 12Z FRIDAY... No widespread IFR conditions expected. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JS/26/MPK NEAR TERM...JS/26 SHORT TERM...MPK LONG TERM...MPK AVIATION...JS/26
Hazardous weather outlook, Oct 18, 3:57 AM EDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 357 AM EDT Thu Oct 18 2018 KYZ101>103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>034-039- 040-515>519-190800- Greenup-Carter-Boyd-Lawrence KY-Meigs-Gallia-Lawrence OH-Dickenson- Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln- Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan- Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming- Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas- 357 AM EDT Thu Oct 18 2018 ...FROST ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northern West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Another Frost Advisory may be needed tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ066-067-075-076-083-084-190800- Perry-Morgan-Athens-Washington-Jackson OH-Vinton- 357 AM EDT Thu Oct 18 2018 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. A Frost Advisory may be needed tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ520>526-190800- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 357 AM EDT Thu Oct 18 2018 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for portions of northeast West Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. A Frost Advisory or Freeze Warning may be needed tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 2:02 PM EDT | Freeze Warning | RLX | Barbour, Braxton, Cabell, Calhoun, Doddridge, Gilmer and 18 more | 20 hr |
Nearby
Frost Advisories in West Virginia, 2018Frost Advisories in Virginia, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.